Paper Titles in Periodical
International Journal of Pure Mathematical Sciences
IJPMS Volume 20
Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > IJPMS Volume 20 > Remarks on Essential Maximal Numerical Range of...
< Back to Volume

Remarks on Essential Maximal Numerical Range of Aluthge Transform

Full Text PDF

Abstract:

This paper focuses on the properties of the essential maximal numerical range of Aluthgetransform T. For instance, among other results, we show that the essential maximal numerical rangeof Aluthge transform is nonempty and convex. Further, we prove that the essential maximal numericalrange of Aluthge transform e T is contained in the essential maximal numerical range of T. This studyis therefore an extention of the research on Aluthge transform which was begun by Aluthge in hisstudy of p−hyponormal operators.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 20)
Pages:
1-5
Citation:
O. S. Cyprian et al., "Remarks on Essential Maximal Numerical Range of Aluthge Transform", International Journal of Pure Mathematical Sciences, Vol. 20, pp. 1-5, 2019
Online since:
December 2019
Export:
Distribution:
References:

[1] A. Aluthge, On p­hyponormal operators for 0 < p < 1. Integral Equations and Operator Theory, 13 (1990), 307­315.

[2] O. S. Cyprian, A note on the joint essential numerical range of Aluthge transform, Int. J. of Pure and Applied Math 118(3) (2018), 573­579.

[3] O. S. Cyprian, A Study on the Joint Maximal Numerical Range of Aluthge Transform Int. J. of Multidisciplinary Sciences and Engineering, 9 (8), (2018), 9 ­ 11.

Cited By:
This article has no citations.